ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Moderate Deviation and Exit Time Estimates for Stationary Last Passage Percolation

Bhatia, M (2020) Moderate Deviation and Exit Time Estimates for Stationary Last Passage Percolation. In: Journal of Statistical Physics, 181 (4). pp. 1410-1432.

[img] PDF
jou_sta_phy_181-04_1410-1432_2020.pdf - Published Version
Restricted to Registered users only

Download (444kB) | Request a copy
Official URL: https://dx.doi.org/10.1007/s10955-020-02632-x


We consider planar stationary exponential last passage percolation in the positive quadrant with boundary weights. For �� (0 , 1) and points vN= ((1 - �) 2N, �2N) going to infinity along the characteristic direction, we establish right tail estimates with the optimal exponent for the exit time of the geodesic, along with optimal exponent estimates for the upper tail moderate deviations for the passage time. For the case �=12 in the stationary model, we establish the lower bound estimate with the optimal exponent for the lower tail of the passage time. Our arguments are based on moderate deviation estimates for point-to-point and point-to-line exponential last passage percolation which are obtained via random matrix estimates. © 2020, Springer Science+Business Media, LLC, part of Springer Nature.

Item Type: Journal Article
Publication: Journal of Statistical Physics
Publisher: Springer
Additional Information: The copyright of this article belongs to Springer
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Nov 2020 09:55
Last Modified: 13 Nov 2020 09:55
URI: http://eprints.iisc.ac.in/id/eprint/66633

Actions (login required)

View Item View Item